| Catalog Number |
71453131 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/20/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a revision surgery was performed due to infection of the right knee.All components were removed and cement and an anti-biotic spacer were placed.The patient returned on (b)(6) 2016 to remove the spacer and implant a competitor's product.
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.[(b)(4)].